Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spurious Brownian motions


Author: Sándor Csörgő
Journal: Proc. Amer. Math. Soc. 97 (1986), 712-713
MSC: Primary 60G15; Secondary 60J65
MathSciNet review: 845993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Spurious Brownian motions are characterized in $ {{\mathbf{R}}^d}$, $ d \geqslant 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G15, 60J65

Retrieve articles in all journals with MSC: 60G15, 60J65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0845993-6
PII: S 0002-9939(1986)0845993-6
Keywords: Brownian motion, projection
Article copyright: © Copyright 1986 American Mathematical Society